# SDR USAA2009101392763

- Difficulty date: October 11, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A321-211
- Aircraft serial: 1539
- Aircraft time: 29,742 hours, 10,706 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P3398
- Condition: Leaking
- Location: Apu Bay
- Part time: 9,428 hours, 3,273 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1490 - CLT - ODOR - FLIGHT ATTENDANTS NOTICED A PUNGENT ODOR THROUGHOUT THE CABIN ABOUT THE TIME OF DESCENT.  UPON LANDING ODOR SEEMED TO DISSIPATE.  MAINTENANCE FOUND OIL IN COMPRESSOR DRAIN OF APU.  REMOVED AND REPLACED THE APU ASSEMBLY, RECIRCULATION & OZONE FILTERS.
